# SDR GN0A11162009

- Difficulty date: November 16, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120
- Aircraft serial: 120289
- Aircraft time: 32,909 hours, 43,273 cycles
- Engine: Pwa PW118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500002
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 10860-5 SAW-YUL; AFTER TAKEOFF, WHEN LANDING GEAR WAS SELECTED UP, ALL GEAR RETRACTED UP AND LOCKED.  THE RED NOSE GEAR IN-TRANSIENT LIGHT REMAINED ILLUMINATED.  CREW ELECTED TO RETURN TO AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR RETRACT ACTUATOR WAS OUT OF ADJUSTMENT.  ACTUATOR WAS ADJUSTED, LANDING GEAR RETRACTION TEST PERFORMED WITH SYSTEM CHECKING GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
